# SDR UIEA2022100701099

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Threshold Web
- Part number: 146A812325
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION*** AFT CARGO COMP CARGO DOOR CUTOUT WEB HAS CORROSION STA787+9 - 827+5, RBL26, WL156. (REMOVED DAMAGED THRESHOLD WEB. INSTALLED REPLACEMENT THRESHOLD WEB PN# 146A8123-25 PER DWG# 146A8340 AND SRM 51-40-02-0G-0)
